# SDR P5CA2016020400023

- Difficulty date: February 1, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 59,326 hours, 9,659 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146U5817126
- Condition: Damaged
- Location: Bs 1740-1860
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL BS 1740-1860, RBL 35-70 FOUND DAMAGED.  FLOOR PANEL FABRICATED AND REPLACED IAW R1-53-65-11224, EO4453B180.
